# SDR AALA20070726

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS AT RIGHT HAND SIDE FROM ROW 10H TO BULKHEAD IN COACH INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT HAND SIDE FROM ROW 10H TO BULKHEAD IN COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
